# SDR VNAA20241103006

- Difficulty date: September 26, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERANCE TO RC TRFKE001DESZ CORROSION ON INTERNAL SKIN CUTOUT SEAL SETTLEMENT AREA DOOR STRUCTURE AT MAIN AVIONICS COMPARTMENT.   INTERNAL SKIN CUTOUT DOOR SURROUND STRUCTURE AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER 690-53-21-032 REV --.
